MAUDE Adverse Event Report: MEDLINE RENEWAL NELLCOR PULSE OXIMETER PROBE; SENSOR, LNCS, ADULT

MEDLINE RENEWAL NELLCOR PULSE OXIMETER PROBE; SENSOR, LNCS, ADULT
Catalog Number MAXAR
Medical Device Problem Codes Failure to Power Up (1476); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, the sp02 sensor will take a while to initiate or refuse to do soentirely.We've also had reports that the probe doesn't light up/turn onat all, or the connector has to be reseated multiple times to get it to respond.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, the sp02 sensor will take a while to initiate or refuse to do soentirely.We've also had reports that the probe doesn't light up/turn onat all, or the connector has to be reseated multiple times to get it to respond.

Brand Name
NELLCOR PULSE OXIMETER PROBE
Common Device Name
SENSOR, LNCS, ADULT
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25194831
Report Number3032391-2026-00013
Device Sequence Number21440905
Product Code NLF
UDI-Device Identifier10888277185326
UDI-Public10888277185326
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMAXAR
Device Lot Number4545850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown